Alert archive / Georgia / Heat Advisories in 2015
Heat Advisory 8, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 13, 2015, 3:35 AM EDT for 9 counties in Georgia. It took effect at Jul 13, 2015, 1:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2015, 3:35 AM EDT (07:35 UTC)
- In effect from
- Jul 13, 2015, 1:00 PM EDT
- Expired
- Jul 13, 2015, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1601 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
938 WWUS72 KFFC 130735 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 AM EDT MON JUL 13 2015 GAZ085-086-097-098-109>113-131545- /O.NEW.KFFC.HT.Y.0008.150713T1700Z-150713T2300Z/ JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 335 AM EDT MON JUL 13 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. * LOCATIONS...PORTIONS OF EAST CENTRAL GEORGIA. * HEAT INDEX VALUES...AROUND 105 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
1 follow-up statement
319 WWUS72 KFFC 131540 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1140 AM EDT MON JUL 13 2015 GAZ085-086-097-098-109>113-132300- /O.CON.KFFC.HT.Y.0008.150713T1700Z-150713T2300Z/ JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 1140 AM EDT MON JUL 13 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * LOCATIONS...PORTIONS OF EAST CENTRAL GEORGIA. * HEAT INDEX VALUES...AROUND 105 DEGREES. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 13, 1:25 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 13, 1:25 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 125 AM EDT MON JUL 13 2015 .PREV DISCUSSION... /ISSUED 1008 PM EDT SUN JUL 12 2015/ LATE EVENING UPDATE... AN UPPER DISTURBANCE EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT CONTINUES TO SPARK ISOLATED THUNDERSTORMS LATE THIS EVENING. THIS TREND COULD PERSIST UNTIL AFTER MIDNIGHT... ESPECIALLY ACROSS PARTS OF NORTH GA. WILL UPDATE ZONES TO KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH 4 AM TONIGHT. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED... A FEW STRONG STORMS ARE POSSIBLE THROUGH MIDNIGHT OR SO... WITH FREQUENT LIGHTNING AND WIND GUSTS TO 40-45 MPH THE MAIN THREATS. ALTHOUGH EXPECT A WEAKENING TREND AFTER MIDNIGHT... JUST CANNOT RULE OUT A STRAY THUNDERSTORM OVERNIGHT. TONIGHT... JUST NOT CONFIDENT O THE AREA THROUGH 9-10 PM THIS EVENING. WILL REMOVE ANY MENTION OF THUNDER BY 10 PM. OTHERWISE... REST OF THE FORECAST LOOKS ON TRACK AT THIS TIME. /39 SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CONVECTION OVER NORTH GA STILL ONGOING BUT SLOW TO BECOME WIDESPREAD OR INTENSE. PLAN ON KEEPING 30-50 POPS IN THIS AREA DROPPING AFTER 00Z. SIMILAR PATTERN TOMORROW AS UPPER HIGH CENTERED OVER SRN MS VALLEY MOVES A LITTLE FURTHER WEST AND MAINTAINS WEAK NW FLOW OVER THE REGION. IF ONE OF THE HIRES CONVECTION ALLOWING MODELS COULD GET A HANDLE ON REMNANT MCS EVOLUTION WE WOULD HAVE MORE CONFIDENCE IN FCST FOR TOMORROW. NO CLEAR SIGNAL SEEN IN LOCAL WRF MODEL...HRRR OR HIRES WINDOW RUNS. BEST CHC FOR ORGANIZED MCS AFFECTING GA MOST LIKELY ON TUESDAY. HEAT IS ANOTHER CONCERN MON AND TUES AS WELL. SFC DEWPOINTS NOT EXPECTED TO MIX AS MUCH MONDAY AFTERNOON IN MIDDLE GA...RESULTING HEAT INDICES EXCEEDING 105 IN AREAS EAST OF MACON. BASED ON LACK OF CONSENSUS BETWEEN OFFICES AND MODEL GUIDANCE...WILL NOT BE ISSUING HEAT ADVISORY AT THIS TIME. WILL NEED TO MONITOR AND COLLABORATE ON LATER SHIFTS. SNELSON LONG TERM /TUESDAY THROUGH SUNDAY/... NO BIG CHANGES WERE MADE TO THE LONG TERM. OVERALL PATTERN REMAINS THE SAME. TUESDAY STILL LOOKS LIKE AN INCREASED CHANCE FOR CONVECTION WITH THE GFS CONTINUING TO SHOW A SHORT WAVE MOVING SOUTHEAST TUESDAY. ECMWF SHOWING THIS FEATURE A BIT WEAKER ON THIS RUN. ONLY MADE A FEW TWEAKS TO THE POPS OTHERWISE NO CHANGES. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 PREVIOUS DISCUSSION... LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... THE MAIN CONCERN WILL BE UPPER LEVEL DISTURBANCES IN THE NW FLOW ALOFT AFFECTING THE AREA. THIS WILL BRING SOMEWHAT HIGHER CHANCES FOR SHOWERS AND THUNDERSTORMS THE FIRST PORTION OF THE LONG TERM AS AN UPPER TROUGH SETS UP OVER THE EASTERN SEABOARD. HIGH PRESSURE ALOFT BUILDS SOME OVER THE AREA ON THURSDAY AND THIS CONTINUES SLIGHTLY ON FRIDAY AND MAINTAINS ON SATURDAY. THIS WILL WEAKEN THE UPPER TROUGH ALONG THE EASTERN SEABOARD AND MOVE IT OFFSHORE THE EAST COAST. A THERMAL TROUGH FROM THE CAROLINAS INTO CENTRAL GA CONTINUES MUCH OF THE LONG TERM. CORRECTED... A DISTURBANCE ALOFT LOOKS TO AFFECT THE AREA ON TUESDAY WITH SPC INDICATING AN ENHANCED RISK FOR SEVERE STORMS NORTH OF ATLANTA AND A SLIGHT RISK FOR SEVERE STORMS THE REST OF THE AREA. OVERALL TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL THROUGH THE LONG TERM. BDL && .AVIATION... 06Z UPDATE... TSRA/SHRA CONTINUE TO MOVE SOUTH OF THE NORTHERN TERMINAL SITES EARLY THIS MORNING. HI-RES MODELS PROGGING A QUIET MONDAY FOR THE MOST PART...WITH SOME TYPICAL SCT AFTERNOON/EVE THUNDERSTORMS. THE WRF IS SHOWING A TREND FOR AN OVERNIGHT MCS TO MOVE ACROSS MUCH OF GA. WINDS SHOULD STAY ON THE WEST SIDE THROUGH THE PERIOD. CIGS WILL BE VFR OUTSIDE OF THUNDERSTORMS. //ATL CONFIDENCE...06Z UPDATE... LOW- MED FOR CONVECTIVE INITIATION AFTER 12Z MONDAY. OTHERWISE...HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 95 75 95 74 / 30 40 60 40 ATLANTA 93 77 92 75 / 30 30 60 40 BLAIRSVILLE 87 69 87 67 / 30 50 60 60 CARTERSVILLE 92 74 93 72 / 30 40 60 60 COLUMBUS 95 77 96 76 / 30 20 30 30 GAINESVILLE 91 75 91 74 / 30 40 60 40 MACON 97 75 96 75 / 30 30 40 40 ROME 94 74 94 72 / 30 40 60 70 PEACHTREE CITY 93 74 93 73 / 30 30 50 40 VIDALIA 98 75 96 75 / 40 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 12, 9:49 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 949 PM EDT SUN JUL 12 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 949 PM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. WEATHER HAZARDS... WIND GUSTS UP TO 40 MPH... LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. DISCUSSION... WEAK UPPER DISTURBANCES EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL HAVE THE POTENTIAL TO SPARK A FEW STORMS OVERNIGHT. ALTHOUGH A FEW COULD BE STRONG... SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND TUESDAY WITH DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY HAZARDS. HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 11:42 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 PM EDT SUN JUL 12 2015
GAZ052-130415-
HEARD GA-
1142 PM EDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 1215 AM EDT...
AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EPHESUS...OR 7 MILES WEST OF FRANKLIN...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...EPHESUS...CENTRALHATCHEE...GLENN...FROLONA...TEXAS...
ROOSTERVILLE...WARESVILLE AND PARAN.
LAT...LON 3342 8529 3343 8527 3343 8515 3321 8497
3317 8509 3318 8509 3320 8511 3318 8511
3318 8512 3316 8512 3313 8524
TIME...MOT...LOC 0342Z 328DEG 20KT 3331 8522Special weather statement, Jul 12, 11:50 PM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 PM EDT SUN JUL 12 2015
GAZ021-032-033-130415-
COBB GA-NORTH FULTON GA-CHEROKEE GA-
1150 PM EDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR COBB...NORTH FULTON AND CHEROKEE
COUNTIES UNTIL 1215 AM EDT...
AT 1150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUFFINGTON...OR NEAR CANTON...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...SANDY SPRINGS...ROSWELL...ALPHARETTA...MILTON...WOODSTOCK...
HOLLY SPRINGS...HICKORY FLAT...SWEAT MOUNTAIN...BIRMINGHAM...LEBANON
AND UNION HILL.
LAT...LON 3417 8426 3411 8426 3410 8423 3410 8422
3409 8420 3397 8441 3417 8454 3427 8437
TIME...MOT...LOC 0350Z 328DEG 19KT 3418 8442Special weather statement, Jul 13, 12:14 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 AM EDT MON JUL 13 2015
GAZ032>034-044-045-130500-
DE KALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-GWINNETT GA-
1214 AM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...COBB...FULTON AND
GWINNETT COUNTIES UNTIL 100 AM EDT...
AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR DULUTH TO NEAR
DUNWOODY TO NEAR MARIETTA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS. LOCALIZED
FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO
LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...
ROSWELL...JOHNS CREEK...SMYRNA...DUNWOODY...EAST POINT...DULUTH...
SUGAR HILL...SNELLVILLE...SUWANEE...COLLEGE PARK...LILBURN...
LOGANVILLE...CHAMBLEE...NORCROSS AND DORAVILLE.
LAT...LON 3402 8432 3407 8417 3406 8415 3405 8410
3407 8412 3409 8411 3410 8409 3391 8383
3372 8406 3362 8411 3364 8416 3365 8422
3363 8423 3363 8424 3365 8425 3365 8444
3364 8445 3365 8452 3400 8456
TIME...MOT...LOC 0411Z 323DEG 24KT 3402 8413 3396 8428 3396 8452Special weather statement, Jul 13, 12:57 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT MON JUL 13 2015
GAZ047-130545-
WALTON GA-
1257 AM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WALTON COUNTY UNTIL 145 AM EDT...
AT 1256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BETHLEHEM TO NEAR
LOGANVILLE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS. LOCALIZED
FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO
LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MONROE...LOGANVILLE...SOCIAL CIRCLE...WALNUT GROVE...BETWEEN...GOOD
HOPE...JERSEY...NICHOLASVILLE...GRATIS...CAMPTON...EBENEZER...BOLD
SPRINGS...PANNELL...HERNDONVILLE...YOUTH AND WINDSOR.
LAT...LON 3391 8376 3389 8376 3390 8374 3390 8373
3392 8368 3391 8364 3389 8363 3388 8358
3387 8359 3385 8358 3381 8351 3360 8368
3364 8372 3365 8376 3379 8398 3380 8397
3393 8380
TIME...MOT...LOC 0456Z 297DEG 28KT 3391 8382 3380 8396Special weather statement, Jul 13, 1:37 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT MON JUL 13 2015
GAZ037-049-050-130600-
MORGAN GA-OCONEE GA-GREENE GA-
137 AM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MORGAN...
OCONEE AND GREENE COUNTIES UNTIL 200 AM EDT...
AT 134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH HIGH SHOALS...OR 7 MILES SOUTHWEST OF
WATKINSVILLE...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE...FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS MORGAN...OCONEE AND GREENE COUNTIES THROUGH 200 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MADISON...
WATKINSVILLE...RUTLEDGE...NORTH HIGH SHOALS...BOSTWICK...
BISHOP...ATHENS-CLARKE COUNTY (BALANCE)...STATE BOTANICAL GARDEN OF
GA...HARD LABOR CREEK STATE PARK...APALACHEE...BARNETT SHOALS AND
FARMINGTON.
LAT...LON 3390 8338 3389 8337 3387 8336 3387 8333
3386 8333 3385 8328 3381 8330 3381 8329
3380 8329 3379 8328 3377 8328 3352 8346
3360 8367 3393 8342
TIME...MOT...LOC 0534Z 303DEG 20KT 3380 8350
16Special weather statement, Jul 13, 1:52 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EDT MON JUL 13 2015
GAZ038-049-050-130630-
MORGAN GA-OGLETHORPE GA-GREENE GA-
152 AM EDT MON JUL 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SOUTHEAST
MORGAN...SOUTH OGLETHORPE AND MOST OF GREENE COUNTIES UNTIL 230 AM EDT...
AT 149 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCKHEAD...OR 8 MILES NORTHEAST OF
MADISON...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE...FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN AS IT MOVES ACROSS
SOUTHEAST MORGAN...SOUTH OGLETHORPE AND MOST OF GREENE COUNTIES THROUGH
230 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENSBORO...
UNION POINT...WOODVILLE...MAXEYS...BUCKHEAD...REYNOLDS PLANTATION...
STEPHENS...SWORDS...PENFIELD...WRAYSWOOD...VEAZEY...PARKS MILL...
CAREY...GRESHAMVILLE AND PHILOMATH.
LAT...LON 3340 8318 3343 8325 3344 8326 3345 8326
3347 8328 3348 8328 3347 8335 3352 8346
3372 8335 3374 8329 3379 8328 3381 8330
3385 8328 3373 8297
TIME...MOT...LOC 0549Z 303DEG 20KT 3366 8335
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:28 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 12, 9:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 12, 10:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Jul 12, 10:31 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 12, 10:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 12, 10:58 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jul 12, 11:30 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Jul 12, 11:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 12, 11:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 13, 12:14 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 46 min |
| Jul 13, 12:57 AM EDT | Special Weather Statement | FFC | Walton | 48 min |
| Jul 13, 1:37 AM EDT | Special Weather Statement | FFC | Morgan, Oconee | 23 min |
| Jul 13, 1:52 AM EDT | Special Weather Statement | FFC | Greene | 38 min |
| Jul 13, 3:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Jul 13, 4:45 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | FFC | Sumter | 32 min |
| Jul 13, 6:26 PM EDT | Special Weather Statement | FFC | Emanuel | 49 min |
| Jul 13, 7:11 PM EDT | Special Weather Statement | FFC | Emanuel | 49 min |
| Jul 13, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.